# SDR GTIA030163

- Difficulty date: March 17, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- Engine: Pwa JT8D
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982113
- Part serial: 0488
- Condition: Dislodged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT 1 SLIDE PACK CAME OFF WHEN DOOR WAS OPENED AND LOCKED BACK DIFFICULT TO LOCK BACK.  INSTALLED NEW SLIDE PACK RT 1 DOOR.  NO OTHER DEFECTS NOTED.  DOOR OPEN LATCH OPS CHECK GOOD.
